When your child is sick all you want to do is make them feel better so they can get back to normal.
For over fifty years, parents and doctors have placed their trust in Children’s Tylenol for fast, effective relief of fever and pain due to toothaches, immunizations, colds or flu.
For children 2-11 years. For effective relief of:
- Pain due to toothaches, immunizations, colds or flu
Medicinal Ingredients: Each 5 mL contains:
- Pain reliever/Fever Reducer: acetaminophen, 160mg
Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:
- Has a serious liver or kidney disease; or
- Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C (59 - 86°F).
Similar Children's Pain & Fever
Other Children's Tylenol Products
Melissa: more than a year ago
My 3-year-old won't touch this stuff. It's super thick, brightly colored and sticky. The smallest dose for his weight range is 5ml, too much for him to swallow at once and too much to hide in any drink of his. I simply can't get it into him, looking for a gummy chewable that resembles his daily vitamins! Someone make one please!